# SDR DALA2020100503267

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 63,001 hours, 20,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REQUEST: OUT OF PLACE UPPER PIN ON RT WING SLIDE PACK.  CORRECTIVE ACTION: REPLACED SLIDE PACK.  SYSTEM OPERATION IS NORMAL.
